Ask Experts Questions for FREE Help !
Ask
    minniie313's Avatar
    minniie313 Posts: 1, Reputation: 1
    New Member
     
    #1

    Sep 26, 2013, 04:26 PM
    Itchy
    I was given antibiotics for bacteria vaginosis. I took all the prescribed medication but now I have a horrible itch. I know sometimes you get yeast infection after taking antibiotics so I went and got yeast infection cream but it burns. Can someone tell me what's going on.
    N0help4u's Avatar
    N0help4u Posts: 19,823, Reputation: 2035
    Uber Member
     
    #2

    Sep 26, 2013, 05:39 PM
    Your doctor gave you the antibiotics? Try eating some ORGANIC yogurt to replace the good bacteria the antibiotics may have killed off.
    Alty's Avatar
    Alty Posts: 28,318, Reputation: 5972
    Pets Expert
     
    #3

    Sep 26, 2013, 05:44 PM
    There's really no way to diagnose you online. Antibiotics have been known to make yeast infections more likely. The over the counter yeast infection creams shouldn't burn. Time to go back to the doctor for a diagnosis. You won't find a diagnosis or cure online.

    Good luck.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Itchy itchy scratchy! [ 3 Answers ]

My 3.5 mo old pit bull puppy has been itchy since we got him at 7 weeks. He just cries and itches all the time. The vet said gie him benadryl and oatmeal bathes. According to vet he's too young for a flea allergy as of yet but I'm not so sure. His father had the same prob, and ended up scratching...

Itchy! [ 5 Answers ]

Lately I have been so itchy! It is mainly on my stomach, chest, back, and sides but it is really annoying I don't know if it is just the dry cold weather or what but I need some suggestions on how to make it stop! I do have exema but it mainly is on my hands...

Itchy please help [ 1 Answers ]

I am 20 years old and have itching all over my body. It started last night and is literally everywhere... My arms, head, legs, groin, butt, face, neck, ears, etc. I have excema but this isn't related. I haven't changed anything I eat or use. I did spend a couple of days with my in laws and snuggled...

Why am I itchy? [ 0 Answers ]

I started taking amoxicillin on Wednesday night after a trip to the er with an ear infection. By Friday I started itching. It started with my back and stomach. Now I'm itching from my neck to my legs. I'm curious to know is the itching because of the amoxicillin or could it be something else. If it...

Itchy [ 15 Answers ]

Yeah OK so since I got back form my cottage I've had this horrible itching around my vagina and I'm wondering what the hell this is I itches when I move the wrong way its red and very sensitive... I really need some help its bugging the crap out of me.. my mom got me some itch cream but it doesn't...


View more questions Search